Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Page 1 of 2 12 LastLast
Results 1 to 10 of 15

Thread: Test Eq cycle causing issues??? any Ideas?

  1. #1
    Newbie Brother
    Join Date
    Dec 2016
    Posts
    14
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Test Eq cycle causing issues??? any Ideas?

    Hello,

    I have been on a couple cycles of test only and then test and eq at 500 test and 600 eq. Everything was going fine but I had blood work done and came back with low red blood cells, extremely low iron and pain in hips and running down quads. I have had every test under the sun and they show a build up of fluid around head of femur and Doc says it looks like i have early onset of AVN or Avascular necrosis. Wondering if anyone has heard of this being caused from using PED's. I have always ran moderate dosages and have given blood within the last 6 weeks because I was on EQ. I have only been using for a couple cycles and in the last 6 months have dropped to test only 175 a week between cycles. Any experiences would be greatly appreciated. Ask if you need more info because I have quite a bit of tests done.

    Thanks ,

  2. #2
    EVO V.I.P. E32038's Avatar
    Join Date
    May 2018
    Location
    East Coast USA
    Posts
    3,029
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Colby808 View Post
    Hello,

    I have been on a couple cycles of test only and then test and eq at 500 test and 600 eq. Everything was going fine but I had blood work done and came back with low red blood cells, extremely low iron and pain in hips and running down quads. I have had every test under the sun and they show a build up of fluid around head of femur and Doc says it looks like i have early onset of AVN or Avascular necrosis. Wondering if anyone has heard of this being caused from using PED's. I have always ran moderate dosages and have given blood within the last 6 weeks because I was on EQ. I have only been using for a couple cycles and in the last 6 months have dropped to test only 175 a week between cycles. Any experiences would be greatly appreciated. Ask if you need more info because I have quite a bit of tests done.

    Thanks ,
    So here is a study on Avascular Necrosis and corti-steroid use. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC2784583/

  3. #3
    Newbie Brother
    Join Date
    Dec 2016
    Posts
    14
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Is that for Corticosteroid not anabolism steroids like test and eq?

  4. #4
    EVO V.I.P. Eddie Haskell's Avatar
    Join Date
    Oct 2016
    Location
    NoHo
    Posts
    12,240
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    A blood panel revealed that your red blood cell count is low even though you are running 600mgs of EQ per week? Perhaps your EQ is bogus.

  5. #5
    EVO V.I.P. E32038's Avatar
    Join Date
    May 2018
    Location
    East Coast USA
    Posts
    3,029
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Correct it's technically for corticos. But ironically, if they can cause it....read between the lines.

  6. #6
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    21,738
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    eq is KNOWN for INCREASING red blood cell count... thats one of the few sides it actually has and it can do so at a high rate... there might be something else going on with you, i dont know but that seems pretty strange considering what you are using, if in fact its actually eq




  7. #7
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    54,273
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    never heard of this condition bro. pretty amazing that the doctor can magically disagnose you with something just based off of 1 blood work.

    i would seek more opinions before you panic. in my experience i've never had a doctor diagnose me correctly. they are batting .000 in my life. you would be better off googling for info than trusting what a doc tells you
    Masters degrees in science-human nutrition
    Now taking clients for 1 on 1 consults
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  8. #8
    Newbie Brother
    Join Date
    Dec 2016
    Posts
    14
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    This is based of days of blood work test. Prolly over 12 blood tests and 3 X-rays and 4 mriís. Avn is where blood flow is restricted the head of femur and he thinks that is showing in mri. Obviously Iíve googled it and have found nothing related to test us causing this but was seeing if anyone on here has heard of this. Everything on google says cortisteriod use causes it not anobolic. So Iím just completely confused. I will def be getting another opinion as the doctor does not seem to understand certain things. I just donít see my use as heavy by any means and canít see it causing that damage.

    Thanks for the help guys

  9. #9
    EVO V.I.P. E32038's Avatar
    Join Date
    May 2018
    Location
    East Coast USA
    Posts
    3,029
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Yea bro, get a second medical opinion. A third even. Go see a bone doc (ortho)

  10. #10
    V.I.P. muskate's Avatar
    Join Date
    Sep 2013
    Location
    Winnipeg, Manitoba Canada
    Posts
    29,362
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Steroids should increased red blood cell count if anything.

    What's your diet look like? Are you a vegan?

    Get your iron and b12 levels checked

Page 1 of 2 12 LastLast

Similar Threads

  1. Test only cycle causing ED????
    By OutlawV2 in forum Anabolic Steroids and PEDs
    Replies: 8
    Last Post: 08-21-2018, 09:59 PM
  2. Replies: 24
    Last Post: 08-08-2015, 06:05 AM
  3. Iodine and selenium deficiency causing thyroid issues
    By stevesmi in forum Anabolic Steroids and PEDs
    Replies: 25
    Last Post: 06-05-2014, 02:50 AM
  4. Needto - new side effect, got any ideas??
    By Supreme in forum Anabolic Steroids and PEDs
    Replies: 18
    Last Post: 10-19-2009, 11:14 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •